# SDR CALA2024020200305

- Difficulty date: January 30, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N34137
- Make and model: Boeing 757224
- Aircraft serial: 30229
- Aircraft time: 84,053 hours, 20,114 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Condition: Vapor
- Location: Lt Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

SUSPECTED FUEL LEFT ENGINE. MIST OBSERVED OUT OF TRAILING EDGE BY FA. 2000LBS DIFF OPENED #1 ENG COWLS, FOUND NO STATIC LEAKS. DRY MOTORED #1 ENG AND FOUND NO ACTIVE LEAKS, ENG DRY. REF LOG #6950546 FOR FUEL IMBALANCE. REFERENCE 6949224, 2000LBS DIFF. MAINTENANCE DEBRIEFED FLIGHT CREW. AIRCRAFT DEVELOPED FUEL DISAGREE WITH LEFT WING 1400 LBS LOWER THAN RIGHT. PERFORMED FIM 28-21 TASK 801, NO FUEL TRANSFER BETWEEN LEFT AND RIGHT TANKS. PERFORMED ENG IDLE RUN REF AMM 71-00-00 TEST 2 NO FAULTS FOUND. BOTH ENG WERE WITHIN RANGE OF FUEL PARAMETERS. OPS CHECK GOOD LEAK CHECK GOOD OK TO CONTINUE.
